Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Solvability of the first Cousin problem and vanishing of higher cohomology groups for domains which are not domains of holomorphy. II


Author: Avner Friedman
Journal: Bull. Amer. Math. Soc. 72 (1966), 505-507
Part I: Bull. Amer. Math. Soc., Volume 71, Number 5 (1965), 742--746
MathSciNet review: 0190375
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1966-11518-5
PII: S 0002-9904(1966)11518-5